# SDR DL76S020611

- Difficulty date: June 1, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 46,213 hours, 21,885 cycles
- Engine: Ge CF680A2
- Engine time: 50,347 hours, 24,172 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CF680A2
- Part serial: 580209
- Condition: Unserviceable
- Location: #1 Engine
- Part time: 50,347 hours, 24,172 cycles
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

ON TAKE OFF ROLL ABOUT 130 KIAS, LEFT ENGINE TEMP WENT TO   975, PULLED THROTTLE BACK TO KEEP WITHIN LIMITS, CONTINUED TAKE OFF AT 150 AGL, LEFT ENGINE ROLLED BACK TO IDLE AND TEMPWENT TO 1100. POWER CAME BACK TO IDLE AND RETURNED TO FIELD.THE ENGINE WAS NOT SHUTDOWN UNTIL AFTER LANDING.            RPLCD NBR 1 ENG PER TRANS 1T144
